Atoris Visual Impairment Side Effect Reports
The following Atoris Visual Impairment side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Visual Impairment, can occur, and what you can do about them.
A side effect could appear soon after you start Atoris or it might take time to develop.
|Vision Blurred, Visual Impairment|
This Visual Impairment side effect was reported by a physician from CROATIA (local name: Hrvatska). A 67-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Atoris (dosage: NA), which was started on Feb 01, 2008. Concurrently used drugs:
Atoris Visual Impairment Causes and Reviews
If you have low vision, eyeglasses, contact lenses, medicine, or surgery may not help. Activities like reading, shopping, cooking, writing, and watching TV may be hard to do. The leading causes of low vision and blindness in the United States are age-related eye diseases: macular degeneration, cataract and glaucoma. Other eye disorders, eye injuries, and birth defects can also cause vision loss.
Whatever the cause, lost vision cannot be restored. It can, however, be managed. A loss of vision means that you may have to reorganize your life and learn new ways of doing things. If you have some vision, visual aids such as special glasses and large print books can make life easier. There are also devices to help those with no vision, like text-reading software and braille books.
The sooner vision loss or eye disease is found and treated, the greater your chances of keeping your remaining vision. You should have regular comprehensive eye exams by an eye care professional.
NIH: National Eye Institute
Atoris Visual Impairment ReviewsNo reviews submitted yet, check in later.